# SDR UALA2013040302176

- Difficulty date: April 2, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 64,099 hours, 24,019 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tube
- Condition: Out Of Position
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL DOOR FELL OPEN 24DEF.  MASKS DID NOT DEPLOY.  OXY DOOR DID NOT OPEN.  THE RUBBER TUBING ALONG THE PSU CAME OUT AND CAUSED THE PSU TO DROP SLIGHTLY.  INSTALLED TUBING AND PSU INTO PLACE.
